MathSciNet Relay Station
MathSciNet bibliographic data
MR1874249 (2003a:46033) 46B28 (46B20 47A07 47H60)
Payá, Rafael; Saleh, Yousef New sufficient conditions for the denseness of norm attaining multilinear forms. Bull. London Math. Soc. 34 (2002), no. 2, 212–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement